# SDR QXEA200700495

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,796 hours, 10,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 9752753
- Part serial: PN0141
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,737 hours, 1,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AFTER SELECTING THE GEAR "UP", THE MAIN GEAR REMAINED IN TRANSIT FOR A EXTENDED PERIOD OF TIME.  WHEN PLACED TO "DOWN" NO ACTIVITY FOR 5 SECONDS OR SO.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE BALANCE RELIEF VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
